Duke Mathematical Journal

Strictly non-ergodic actions on homogeneous spaces

S. G. Dani

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Duke Math. J., Volume 47, Number 3 (1980), 633-639.

First available in Project Euclid: 20 February 2004

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 22E40: Discrete subgroups of Lie groups [See also 20Hxx, 32Nxx]
Secondary: 46L99: None of the above, but in this section


Dani, S. G. Strictly non-ergodic actions on homogeneous spaces. Duke Math. J. 47 (1980), no. 3, 633--639. doi:10.1215/S0012-7094-80-04739-0. https://projecteuclid.org/euclid.dmj/1077314186

Export citation


  • [1] C. Chevalley, Theory of Lie Groups. I, Princeton Mathematical Series, vol. 8, Princeton University Press, Princeton, N. J., 1946.
  • [2] S. G. Dani, Spectrum of an affine transformation, Duke Math. J. 44 (1977), no. 1, 129–155.
  • [3] E. G. Effros, Transformation groups and $C\sp\ast$-algebras, Ann. of Math. (2) 81 (1965), 38–55.
  • [4] J. Glimm, Locally compact transformation groups, Trans. Amer. Math. Soc. 101 (1961), 124–138.
  • [5] G. Hochschild, The structure of Lie groups, Holden-Day Inc., San Francisco, 1965.
  • [6] G. W. Mackey, The theory of unitary group representations, University of Chicago Press, Chicago, Ill., 1976.
  • [7] C. C. Moore, Ergodicitiy of flows on homogeneous spaces, Amer. J. Math. 88 (1966), 154–178.
  • [8] M. S. Raghunathan, Discrete subgroups of Lie groups, Springer-Verlag, New York, 1972.
  • [9] M. A. Rieffel, Regularly related lattices in Lie groups, Duke Math. J. 45 (1978), no. 3, 691–699.
  • [10] V. S. Varadarajan, Lie groups, Lie algebras, and their representations, Prentice-Hall Inc., Englewood Cliffs, N.J., 1974.